MathSciNet Relay Station
MathSciNet bibliographic data
MR2008042 39A13 (05A30 33D15 39A70)
Chen, William Y. C.; Fu, Amy M.; Zhang, Baoyin The homogeneous $q$-difference operator. Adv. in Appl. Math. 31 (2003), no. 4, 659–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement